Green Coffee Bean Extract Drops And Hive Reactions

3 Replies Updated



Conversation Starter

Jackie Says:


Just started taking the green coffee bean extract sublingually and noticed first day had some itching of hand and feet. Not bad but annoying. Today 2nd day I am getting hives, and that is annoying.
Could it be reaction to medication I am on i.e. lasix, levoxyl, 1x a day , clonozepam 2x's a day, and supplements eye vitamins, omega 3, Vit D, resperitrol, folic acid. I checked and the extract usually does not cause reaction. However, problem started day I took first dose. Any one experience similar problem?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
SmithWood Says:

The special moment substance inside green beans acquire is named chlorogenic acid solution. Chlorogenic acidity aids burn up body fat throughout at the very least a couple of ways. One method is that it will help management the increase in blood glucose levels you have when you eat food.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Any time that you start having such an allergic reaction, the first place to look is at anything new you're taking, because that is the most likely culprit.

Eliminate it for a few days and see if the itching and hives clear up, if so, then you have your answer. If they don't, then you'd need to take a look at your other medications.

What you have to take under consideration is that it may not be the green coffee bean extract itself that you're allergic to, it may actually be one of the inactive ingredients in the particular ones you are taking.

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Maggi070 Says:

i've been looking into green coffee extract too. This Doctor Oz seems to be saying good things about it in his study on his TV show. The case study done by him on his TV show, shown here, seems to be pretty convincing. I may give it a try based on the results some of those women have seen in that video.

Maggy

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

green coffee bean extract
Is it ok to open the capsule for green coffee bean extract, will it ruin the effects? ## Hi Neilla, With something that ... 1 reply
reactions and side effects
Makes me feel bad at times. Cannot get a deep breath, have bad headaches about an hour after my treatments, I have to do... 1 reply
Dicloxacill and adverse reactions
I went to the emergency room last week to get water drained from my elbow, the doctor gave me dicloxacill 500mg and said... 1 reply
Lisinopril And Losartan Similar Reactions
My doctor placed me on lisinopril, which caused constant coughing, heart racing, anxiety, chest pain, belching and a lum... 7 replies
Seem To Have Many Reactions Antibolics And Other Chemicalsim The Point That I Fear Getting Any Type Of Infection Im Sad Say An On My Back Another In G
seem to have many reactions to antibolics and other chemicals.I'm to the point that I fear getting any type of infec... 1 reply
Invocana, Victosa and Basaglar negative reactions
I am a type 2 diabetic and I'm taking other diabetic meds along with Invocana. I'm taking other meds, such as Ba... 1 reply
Long term use of Meloxicam and allergic reactions
I have been taking NSAIDS for the past 21 years. The last 10 years it has been Meloxicam 15mg/day. Over the past 7 years... 3 replies
oxycodone acetaminophen7. 5/ 325 tab all brands reactions
I need to know about this medicine. I have been taking Oxycodone-APAP 7.5/325 mg (Mallin). Last month the pharmacy chang... 4 replies
Xarelto and multiple tooth extractions
Hi. Has anyone on Xarelto had multiple tooth extractions? If so, did you have to stop the medication for a while? And ho... 1 reply
amlodipine and grapefruit seed extract
My wife is thinking of using a menopause cream containing grapefruit seed extract. She also takes amlodipine 5mg. There ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 July 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA